# SDR DALA2023091407547

- Difficulty date: September 13, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 70,765 hours, 9,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3321 RESET EMERG EXIT LIGHTS ARM/OFF/ARM TO EXTINGUISH EMERG EXIT LIGHTS CO 2R AND 4R THAT WON'T DIM. RESET SUCCEFULL. CORRECTIVE ACTION: EMERG EXIT LIGHTS OPS TEST PFMD SATIS. (4557146)
